# SDR UHLA201605170245

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 29,870 hours, 25,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Pax Door Step
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 AIRSTAIR STEP SPRING BROKE. R & R SPRING IAW AMM 52-10-07.
